MAUDE Adverse Event Report: IN2BONES SAS; DRILL DIAM 3.0 - AO - LG110MM NON STERILE CANULATED 1.6MM

IN2BONES SAS; DRILL DIAM 3.0 - AO - LG110MM NON STERILE CANULATED 1.6MM
Catalog Number G01 00091
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Regarding the drill : batch record 1805032 is found to be compliant: (b)(4) drills were released on 29/oct/2015.The products were manufactured as per drawing in force at that time (g01 009 rev04), as per of-18020061-f2.Ncf-1809-03 is not related to the event reported in the complaint since it is related to the loss of a drill at phen'x during manufacturing of the batch.Regarding the k-wire : no reference nor batch number available for this k-wire involved in this complaint.No information available on this device: it is possible that this single use device was reused.The instruments were manufactured according to drawing in force at time (g01 009 rev 04).A the date of the event, this drawing is at its version 05: the change implemented being related only to marking specifications, it could not have prevented the event reported in this complaint.Moreover, the design (functionalities and performances) of in2bones reusable drills and single use k-wires are not questioned, since no negative feedbacks were to be reported on those instruments (refer to ibs pms meeting report v03 and k-wires pms meeting performed on 17/dec/2019).Root cause hypothesis : incorrect use of the drill (application of an excessive load) and / or reuse of the single use k-wire.
 
Event or Problem Description
Event description: patient initials cha, male, aged 61 years, weight 78 kg.During the use (for a right subtalar arthrodesis), the cannulated drill broke.It was removed from the patient, with the k-wire stuck inside.No clinical consequences.This reportable event is part of a remedition resulting from a 483 letter.

Common Device Name
DRILL DIAM 3.0 - AO - LG110MM NON STERILE CANULATED 1.6MM
Manufacturer (Section D)
IN2BONES SAS
28 chemin du petit bois
bâtiment 2
ecully, 69130
FR  69130
Manufacturer (Section G)
IN2BONES SAS
28 chemin du petit bois
bâtiment 2
ecully, 69130
FR   69130
Manufacturer Contact
martin geertsema
28 chemin du petit bois
bâtiment 2
ecully, 69130
FR   69130
MDR Report Key23093999
Report Number3010470577-2021-03171
Device Sequence Number18448017
Product Code HTW
UDI-Device Identifier03760225713105
UDI-Public3760225713105
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberG01 00091
Device Lot Number1805032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2021
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight78 KG